# SDR CA140203005

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT THE TOP OF DESCENT, THE CREW OBSERVED INCREASING TORQUE, TEMPERATURE AND COMPRESSOR SPEED FLUCTUATIONS. THEY ELECTED TO SHUT THE ENGINE DOWN BEFORE A SINGLE ENGINE LANDING WAS MADE ON THE 2ND ATTEMPT.  POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND FUEL PUMP BEFORE THE ACFT WAS RETURNED TO SERVICE.
